Sätze vom Mazur-Orlicz-Typ

Johann Boos; Toivo Leiger

Studia Mathematica (1985)

  • Volume: 81, Issue: 2, page 197-211
  • ISSN: 0039-3223

How to cite


Boos, Johann, and Leiger, Toivo. "Sätze vom Mazur-Orlicz-Typ." Studia Mathematica 81.2 (1985): 197-211. <http://eudml.org/doc/218659>.

author = {Boos, Johann, Leiger, Toivo},
journal = {Studia Mathematica},
keywords = {theorem of Mazur-Orlicz type; solid FK-AB-space; consistency theorems},
language = {ger},
number = {2},
pages = {197-211},
title = {Sätze vom Mazur-Orlicz-Typ},
url = {http://eudml.org/doc/218659},
volume = {81},
year = {1985},

AU - Boos, Johann
AU - Leiger, Toivo
TI - Sätze vom Mazur-Orlicz-Typ
JO - Studia Mathematica
PY - 1985
VL - 81
IS - 2
SP - 197
EP - 211
LA - ger
KW - theorem of Mazur-Orlicz type; solid FK-AB-space; consistency theorems
UR - http://eudml.org/doc/218659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.